# SDR SWIA2019081646185

- Difficulty date: July 11, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT ANGLE CORRODED FROM RBL9 TO LBL9 AT FS 280.  (C-CHECK) RO: 08/15/2019 REMOVED AND REPLACED COCKPIT FLOOR SUPPORT AT FS 280 IAW SRM.
